View Full Version : Just diagnosed questions.


Gsully
10-23-15, 02:32 PM
So I have been going to the doctors over the past 5 months. Trying to get some help. I told them right away I think I have add. They have me go in get blood work chest x rays. Everything came back fine as I thought it would.

So they tell me to see a psychiatrist. I go there do I bunch of questions talk to some one. They the schedule an appointment with a psychiatrist. I did it where it's video chat I don't see him in person. Cause it would of been a month waiting.

First he thinks I have depression and anxiety. Which I don't think I do. I tell him I have a hard time focusing. Getting things done. And I'm always tired. And unmotivated. So he gives me Wellbutrin. Didn't feel anything. Then clonazepam made it worst I was really tired.

Now finally ritilan which I think is working good. But he only gave me 5mg x2 a day I'm 27 200# and 6 ft. It's seems pretty low dose.

I was wondering what would be the best way to ask him to up the dose and give me more a day cause it wears off so quick. I'm on IR. I think ritilan would help me out a lot. If I could get a higher dose and more times a day. I just don't want him to think that I'm abusing it.

Thanks for any help

sarahsweets
10-24-15, 06:06 AM
Well that is an extremely low dose, as you said. I would print out some basic info such as average doses, and what the daily maximum recommended doses are and tell him you are not getting the coverage you need. He cant possible argue with facts or science although I guess anything is possible.

Gsully
10-24-15, 03:37 PM
Yea I'm going to let him know I think I need more. But it's my first month using ritilan and it really is helping me when I take 10mg or I took 15mg once to see if I could handle it and any side effects. It was good just wore off to quickly. I want to ask him to up the dose and take it at least three times a day. I feel like if I tell him that I didn't feel anything on 5mg so I took 10 or 15 he's doing to think I'm abusing it. But if I tell him I didn't feel anything on the medication he will take me off of the stimulant. How do you guys think I should talk to him about higher dose more frequent? Should I tell him I took more then prescribed? Thanks for any help been on this site for a few days now and I'm getting a lot of info and it's helping me.

Gsully
10-29-15, 09:22 PM
Any advice on talking with my doctor about upping my dose? It's my first script of ritilan and 5mg twice a day doesn't effect me. I don't want to say it's not working and he takes me off I've already tried other mess. And I don't want him to think I'm just abusing them. This is all new to me. So any help would be great. I haven't had any bad side effects a little head aches once in a while. And dry mouth but it gets me to drink more water so that's good.